Differential and Integral Equations

Asymptotic behavior and uniqueness results for boundary blow-up solutions

Yihong Du

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


We estimate the blow-up rate and then improve some existing uniqueness results for boundary blow-up solutions to certain quasilinear elliptic equations with a weight function. The weight function is allowed to vanish on the part of the boundary where the solution blows up. Our approach is based on the construction of certain upper and lower solutions on small annuli with partial boundary blow-up, and on a modified version of an iteration technique due to Safonov.

Article information

Differential Integral Equations, Volume 17, Number 7-8 (2004), 819-834.

First available in Project Euclid: 21 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B40: Asymptotic behavior of solutions 35B50: Maximum principles 92D25: Population dynamics (general)


Du, Yihong. Asymptotic behavior and uniqueness results for boundary blow-up solutions. Differential Integral Equations 17 (2004), no. 7-8, 819--834. https://projecteuclid.org/euclid.die/1356060331

Export citation